JournalsrmiVol. 13, No. 3pp. 543–566

Some generalized Coxeter groups and their orbifolds

  • Marcel Hagelberg

    Université Paul Sabatier, Toulouse, France
  • Rubén A. Hidalgo

    Universidad Técnica Federico Santa María, Valparaíso, Chile
Some generalized Coxeter groups and their orbifolds cover
Download PDF

Abstract

In this note we construct examples of geometric 3-orbifolds with (orbifold) fundamental group isomorphic to a (Z\mathbb Z-extension of a) generalized Coxeter group. Some of these orbifolds have either euclidean spherical or hyperbolic structure. As an application we obtain an alternative proof of theorem 1 of Hagelberg, Maclaughlan and Rosenberg in [5]. We also obtain a similar result for generalized Coxeter groups.

Cite this article

Marcel Hagelberg, Rubén A. Hidalgo, Some generalized Coxeter groups and their orbifolds. Rev. Mat. Iberoam. 13 (1997), no. 3, pp. 543–566

DOI 10.4171/RMI/230